# SDR MASA200600910

- Difficulty date: March 25, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 10,556 hours, 9,170 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7337 ORD - RIGHT OVERWING EMERGENCY EXIT DOOR CAUTION IN FLIGHT.  MAINTENANCE REMOVED AND INSPECTED DOOR, CLEANED PROX SWITCH AND REINSTALLED DOOR AND NOTED NO FURTHER FAULT.
